# SDR HEEA064732

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 6220876011
- Condition: Failed
- Location: Cockpit Vor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO/FROM INDICATOR IN OBS INOPERATIVE.  PERFORMED PRELIMINARY INSPECTION AND FOUND VOR BEARINGS, LOC AND G/S CENTER OUT OF SPECS.  ADJUST VOR BEARING AND LOC/GS CENTER.  UNIT STILL HAS A FEW VOR BEARINGS OUT OF SPECS.
